# SDR HAL960092

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 999
- Part time: 75,042 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELT FRAME STATION 999 AFT SIDE BETWEEN LONGERONS 49R AND 48L.  REMOVED CORRODED SECTION OF LOWER FRAME 'J' ANGLE AND INSTALLED SPLICE REPAIR PER SRM 51-22-00 AND 53-30-00.  (M)
